Data interpolation using c2 rational quartic spline

Harim, A. and Karim, S.A.A. and Othman, M. and Saaban, A. (2019) Data interpolation using c2 rational quartic spline. International Journal of Scientific and Technology Research, 8 (12). pp. 42-46.

Full text not available from this repository.

Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....

Item Type:Article
Impact Factor:cited By 2
Subjects:T Technology > T Technology (General)
Academic Subject One:Academic Department - Foundation And Applied Science
Departments / MOR / COE:Departments > Fundamental & Applied Sciences
ID Code:23027
Deposited By: Ahmad Suhairi
Deposited On:18 Aug 2021 12:58
Last Modified:18 Aug 2021 12:58

Repository Staff Only: item control page